CHEM/OWN PARACT SUSP 1-5 100ML

$6.95

Effective temporary relief of pain & fever in children

Suitable for children 1 – 5 years
Paracetamol is gentle on the stomach
Tutti Frutti/Vanilla flavour
Does not contain: sugar, gluten, colour, aspirin or alcohol.
Made in Australia
Symptoms:

Headache
Teething pain
Cold & flu pain
Toothache
Fever
Ingredients:

Each 5 mL contains:

Paracetamol 120 mg

SKU 128910 Category
Cart

CHEM/OWN PARACT SUSP 1-5 100ML

Reviews

There are no reviews yet.

Be the first to review “CHEM/OWN PARACT SUSP 1-5 100ML”

Your email address will not be published.